

# Ole Miss Insurance Symposium 2014 Program

Wednesday, March 19 All Educational Sessions at The Inn at Ole Miss

1:30-4:15 p.m.	Early Bird Continuing Education Sessions (3 hours credit)
1:30-2:45 p.m.	Section A: Property-Casualty Issues Ethics – Part I
	R. W. Thomas, Jr., MBA CIC ARM CRM, Owner Insurance and Risk Management Services, Pickwick, TN
	Gertrude Ford Ballroom
	Section B: Life-Health Planning Issues Estate Planning Strategies
	Tom Rice, III Woodbury Financial, Ridgeland, Mississippi
	McMillan Board Room
2:45-3:00 p.m.	Refreshment Break
3:00-4:15 p.m.	Section A: Property-Casualty Issues Ethics – Part II
	R. W. Thomas, Jr., MBA CIC ARM CRM, Owner Insurance and Risk Management Services, Pickwick, TN
	Gertrude Ford Ballroom
3:00-4:15 p.m.	Section B: Life-Health Planning Issues Managing Plan Sponsor Risks in Retirement Plans
	Ken Parkinson, Director of Retirement Plan Services

McMillan Board Room

Hardy Reed, LLC, Oxford, MS

## Wednesday, March 19 (cont'd)

#### 5:30-7:00 p.m. Welcome Reception

Oxford-University Club 265 North Lamar Boulevard (just north of the Courthouse Square) Sponsored by Webb Sanders & Williams, PLLC

### Thursday, March 20 Main Program Sessions (6 hours credit)

All Sessions at The Inn at Ole Miss

## 7:30-8:10 a.m.Registration & Continental Breakfast

### 8:10-8:30 a.m.Welcome Session

Dr. Ken Cyree, Dean of the School of Business Administration, University of Mississippi The Hon. Mike Chaney, Mississippi Commissioner of Insurance

Gertrude Ford Ballroom

## 8:30-9:20 a.m.A Regulator's Perspective on the State of the Insurance Industry (1 hour credit)

The Hon. James Donelon Louisiana Commissioner of Insurance, Immediate Past President NAIC Baton Rouge, LA

Gertrude Ford Ballroom

#### 9:20-9:30 a.m.Refreshment Break

## 9:30-10:20 a.m. The Flood Insurance Crisis (1 hour credit)

Jeff Albright, Chief Executive Officer Independent Insurance Agents & Brokers of Louisiana, Baton Rouge, LA

Gertrude Ford Ballroom

#### 9:30-10:20 a.m. Confessions of an Annuity Wholesaler (1 hour credit)

Brian Kelley, Managing Partner Independent Planners Group, Scottsdale, AZ McMillan Board Room

### Thursday, March 20 (cont'd)

#### 10:20-10:30 a.m. Refreshment Break

## 10:30-11:20 a.m. So That's How You Build A Workers' Comp Insurer From The Ground Up (1 hour credit)

David J. Bondy, Jr., Chief Executive Officer LUBA Workers' Comp, Baton Rouge, LA

Gertrude Ford Ballroom

#### 10:30-11:20 a.m. Will Financial Planning Ever Be a Profession? (1 hour credit)

Rick Adkins, President and CEO Arkansas Financial Group, Little Rock, AR

McMillan Board Room

#### 11:20-11:30 a.m. Refreshment Break

#### 11:30 a.m.-12:20 p.m. The Agency of the Future – 10 Years from Now (1 hour credit)

Roger Sitkins, Chairman and Founder Sitkins International, Fort Myers, FL

Gertrude Ford Ballroom

12:20-1:50 p.m. Luncheon with Special Guest Speaker

Special Guest Speaker: Ross Bjork, Director of Athletics, University of Mississippi

#### 1:50-2:40 p.m. Big "I" Federal Insurance Issues Update (1 hour credit)

Ryan Young, Senior Director of Federal Government Affairs Independent Ins Agents & Brokers of America, Inc., Washington, DC

Gertrude Ford Ballroom

2:40-2:50 p.m. Refreshment Break

Thursday, March 20 (cont'd)

2:50-3:40 p.m. Using Insurance to provide Security to your clients, while Securing your relationship with them (1 hour credit)

Jack DeWald, President Agency Services, Inc., Memphis, TN

Gertrude Ford Ballroom

3:40 p.m. Concluding Remarks and Door Prizesp